Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Blood pressure reads 140/84. Taking Olraas and Telma. Experiencing slight pain in chest. Guide?

User rating for this question
Very Good
Answered by

Practicing since : 1998
Answered : 1256 Questions
I am 31 year old male, been taking High BP medicaction for the last 5 months & my current BP is 140/84, trying to get the Systolic down at the moment with my doctors help. I was taking Olraas AM 40 in the morning & Telma 40 at night, as the Systolic never came down from 140, my doc has asked to take Telma-H in the morning & Olraas AM 40 at night (Started this 2 days ago)

My concern here is, i am experiencing very slight pain left, right & middle of my chest,from last 4-5 days. Its not contant, very ocassional, & feel like its pain in the muscles. It changes from right to left & stops. Have informed my doc about it & she did a thorough check & says its all fine.

Please let me know what this could be.
Posted Fri, 19 Jul 2013 in Hypertension and Heart Disease
Answered by Dr. Sukhvinder Singh 1 hour later
Dear Sir,
1. Anginal pain usually comes with exertion/running/using stairs/ carrying weights. It is a kind of heaviness around breast bone. It may radiate to arms, jaw, upper abdomen. It relieves by rest. It may be associated with shortness of breath/ nausea/ sweating.
2. A pain which comes at rest but is not provoked by exertion, lasts for less than a minute, can be elicited by touch or pressure or movement, changes site frequently is unlikely to be anginal.
3. Can you tell me how long the pain lasts? Does it comes with exertion? Can it be elicited by touch, pressure or a particular movement?
4. Other causes of pain can be local/ muscular- Pain will be elicitable by touch or pressure or a particular movement, will lasts transiently, will not change site and will be decreased by local heat or painkiller gel application. A pain from lungs will be increased by cough or deep breath and may be associated with cough/ shortness of breath / fever. A pain from gut will have some relation with meals/ will not change site and may be associated with distention/ belching/ sour eructations. A neurological pain will come at same site usually like a constriction band. It will be increased by cough or straining at stools. It may be burning or electrical sensation.
I hope this gives some insight.
Feel free to discuss further.
Above answer was peer-reviewed by
Follow-up: Blood pressure reads 140/84. Taking Olraas and Telma. Experiencing slight pain in chest. Guide? 17 minutes later
Hi Doctor Sukhvinder,

The pain does not last for long, hardly few seconds, 10 sec or less. I can feel the exact spot, when i touch it, feel like itching

It does not come with exertion, come by it self & goes. I do push ups & bench press, could this be a cause ?

I also used to have only Oats for breakfast at 8:30 am & then some biscuits & coffee at 10-11. Can this is associated, as i have heard people having oats, have commplained of heart burn/ acidity

Also i have experienced slight pain on left shoulder blade & some times just below the neck (upper back), not sure if this is due to my sitting posture, as i am in fron of the laptop the entire day, this is happens only when i sit in the edge of the chair & work.
Answered by Dr. Sukhvinder Singh 7 minutes later
1. The kind of pain you have is not likely to be dyspepsia or acidity. Historically, it seems more like local pain. Yes, local pains may be associated with heavy work-outs at times.
2. You can apply moist heat to local areas. Take a towel, dip it in warm water which has some salt and apply locally. It will provide relief in case of local pain. You may get a prescription of a pain killer from your local physician. Stop your heavy push-ups and work-outs for 2-3 days. If these measures do not help, you have to get yourself re-examined for further evaluation.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor